Medication or serious issue: Hi a week after I... - Pain Concern

Pain Concern
26,487 members9,047 posts

Medication or serious issue

Beachlover08
Beachlover08
23 Replies

Hi a week after I quit taking my anxiety medication I noticed I’d get a vibration sensation in my head. Mind you I was only on anxiety medication for a week and was only taking 25mg. I thought maybe it was from the medication but it’s been two more weeks and it’s still happening. I don’t know if it’s a stress thing because when I’m busy it doesn’t happen or I don’t notice it. It happens more when I’m talking. Any suggestions??

23 Replies
oldestnewest
Oldham12

Hi

Sorry to hear you aren't feeling too good. You could go back on your meds , and also make an appointment with your GP and ask him what he thinks this is. Please let me know how you get on. Take care of yourself Lynne

2 likes
Reply
Beachlover08

I didn’t like how the medication made me feel when I was on it. So I prefer to not get back on it but I appreciate it a bunch

1 like
Reply
Oldham12

Yes,. I understand that but are you going to make that dr's appointment? Take care Lynne

Reply
Beachlover08

You think it’s necessary??

1 like
Reply
Oldham12

Hi

Well, if it was me then I would make an appointment at the Drs to find out this sensation vibration is in your head. Please take care and let me know how you get on. Please take care of yourself Lynne

Reply
Beachlover08

It’s not a constant thing it comes and goes never lasts longer than a second

1 like
Reply
Oldham12

Ok. I have pain 24/7 , it's always there, it builds up to when I can hardly take a breath. Hope you improve very soon. Take care of yourself Lynne

1 like
Reply
Beachlover08

Thank you, you as well

1 like
Reply
Oldham12

Thank you

Reply
Lm92

What is the medication if you don't mind me asking? I agree with the other person that you should see your doctor. Some b anxiety medications cannot be safely stopped cold turkey.

Reply
Beachlover08
Beachlover08
in reply to Lm92

I was on Zoloft

Reply
Krawlins

Hi, I know this feeling, I get it too and I'm on amitriptyline, it's exactly as you described, just last a second or too. I most definitely suffer with anxiety so wonder if like many symptoms it's all part of that? Would like for you to update us if you decide to see the doctor. Most anxiety medication takes some getting used to, often makes you feel worse at the beginning. Take care, Kay

Reply
saj01

Hi.. Thought I'd write, as you mentioned a 'strange vibration' in your head... I had that kind of thing thing for several months which gradually got worse. Plus I wasn't functioning very well at work....a few months later I had depression. I can appreciate your concerns about not going back on the meds you were prescribed as I did a similar thing. I tried 3 different ones and they all made me feel awful, so I stopped taking them.. For me, that was the wrong decision.

Firstly, usually anxiety takes longer than a week on meds to resolve itself., bearing in mind that the meds don't actually cure anxiety or depression for that matter. Sometimes getting the right meds is difficult, as what suits one person, doesn't always suit another.... and it does take time for the body to get used to the meds. That said, do go back to your gp.. there maybe something else you could try but I'd certainly ask to be referred to a counsellor as you need to get to the root of the problem which is causing your anxiety. It could be to do with your job?.. How are you functioning at work?

The counsellor could help with 'a mindfulness training programme'.

In between time, try some relaxation exercises.. especially before going to bed.. are you sleeping okay? Exercise is very good, whether that's brisk walking, a bit of jogging, swimming is excellent.

You don't say how old you are, ... how are your hormones?

Even a hormone imbalance can have an effect on our mental well being.. that was the root of my problem, yet no-one bothered to check that!

In between time, try to sleep well, eat well and take time out for yourself.

Hope things get sorted out for you soon. Take care.

Reply
Beachlover08
Beachlover08
in reply to saj01

I’m 20 I do fine at work for the most part and I run every day. I don’t get anxious anymore I’ve felt fine without the anxiety medication, so I don’t think it’s necessary. Other then this vibration sensation

Reply
saj01
saj01
in reply to Beachlover08

Sounds as though you're doing okay...which is good. When you say vibration, not sure I quite understand what you're experiencing. Assume BP is fine, Ears okay.. any changes to other meds.. like birth control etc.

The thing I had was more like a heaviness, couldn't seem to concentrate.... weird feeling. Wouldn't hurt to mention it to your gp though..

Take care .

1 like
Reply
Beachlover08
Beachlover08
in reply to saj01

Yeah it comes and goes I feel as if it’s a stress thing, because over the weekends it doesn’t bother me nearly as much if not at all!!

Reply
saj01
saj01
in reply to Beachlover08

Perhaps you've answered your own question..... what's causing the stress at work?

A good friend of mine went through a period of anxiety... which was unusual for her, as she would normally take everything in her stride. It ended up being work related. Eventually she decided that the money wasn't worth the hoops she was being expected to jump. She's much happier as a result.

Hope that helps.

1 like
Reply
Beachlover08
Beachlover08
in reply to saj01

I get the feeling that I need something new/fresh. I enjoy the people I work with but I also want to get back into school and I’m not able to do that so easily where I’m at right now.

Reply
saj01
saj01
in reply to Beachlover08

That gives you something to aim for... I went back to school when I was 23 /24... glad I did. Financially it was a bit tough... but it's surprising what you can do without, when you try. It's good to have a goal, hopefully you'll be able to soon. .... and there are other jobs in the meantime.

Take care.

1 like
Reply
Beachlover08
Beachlover08
in reply to saj01

I take birth control but I’ve been taking the same one for about 2 years, and it’s really hard to describe like it’s almost like vibration in the front center of my head, it’s random, doesn’t necessarily feel heavy and I don’t have a problem concentrating!

Reply
Doghouse6463

It's fine your just puddled

1 like
Reply
shaunaxx

It can be withdrawal effect from the medicin. But you know... our brain is powerfull. If you have pain then treat your anxiety and that will help your pains. Do you know eft? A powerfull pain selfhelp tool

Reply
Beachlover08

What’s eft?

Reply

You may also like...